# SDR 99ZZZX4679

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10NM
- Make and model: Mtsbsi MU300
- Aircraft serial: A016SA
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter Assy
- Part number: 45AS480141
- Condition: Misinstalled
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A NORMAL INSPECTION, BOTH FUEL STRAINERS WERE FOUND INSTALLED BACKWARDS.  WITH FUEL FLOW IN THE WRONG DIRECTION, THE BYPASS ANNUNCIATOR WOULD BE INOPERATIVE.  THIS WAS THE FIRST MAJOR INSPECTION OF THIS AIRCRAFT BY THIS FACILITY.  THE PROBLEM WAS DETECTED BY THE CHIEF INSPECTOR.  THE STRAINS WERE INSTALLED PREVIOUSLY BY PERSONS UNKNOWN.
